# SDR USAA2011071800007

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 40,967 hours, 16,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AFT GALLEY AREA FLASHING ON/OFF.  RESEATED FORWARD & AFT EMERGENCY LIGHTS POWER SUPPLY CCONNECTOR.  OPS CHECKED GOOD.
